Seems like an allergy

Patient

Q: I have an allergy like reaction in my axillary area some times it appears on my head and all over the body too.red papules appears and those are verry itchy.these are appered freaquently (three weekly) when amoxicillin 500 mg get t.d.s for three days it disappers.then after 3 or 4 weeks it reappears. this is happening about for 15 months.i got treatment from a dermatologist and got some oral antifungal drugs(ornidazole,fluconazole) and antiinflammatory local applications(fluosinolone,clobetasle)for the clobetasole it answers quickly but it reappears.i would like to know doctor what should i do for this?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews